Follow
Ilya Molchanov
Ilya Molchanov
Verified email at stat.unibe.ch
Title
Cited by
Cited by
Year
Theory of random sets
I Molchanov, IS Molchanov
Springer 19 (2), 2005
14162005
Statistics of the Boolean model for practitioners and mathematicians
IS Molchanov
(No Title), 1997
2781997
Sharp identification regions in models with convex moment predictions
A Beresteanu, I Molchanov, F Molinari
Econometrica 79 (6), 1785-1821, 2011
2442011
Limit theorems for unions of random closed sets
IS Molchanov
Springer, 2006
1382006
Multivariate risks and depth-trimmed regions
I Cascos, I Molchanov
Finance and stochastics 11 (3), 373-397, 2007
1012007
Strictly stable distributions on convex cones
Y Davydov, I Molchanov, S Zuyev
942008
On strong laws of large numbers for random upper semicontinuous functions
IS Molchanov
Journal of Mathematical Analysis and Applications 235 (1), 349-355, 1999
941999
Partial identification using random set theory
A Beresteanu, I Molchanov, F Molinari
Journal of Econometrics 166 (1), 17-32, 2012
872012
Averaging of random sets based on their distance functions
A Baddeley, I Molchanov
Journal of Mathematical Imaging and Vision 8, 79-92, 1998
821998
Multivariate risk measures: a constructive approach based on selections
I Molchanov, I Cascos
Mathematical Finance 26 (4), 867-900, 2016
792016
A limit theorem for solutions of inequalities
IS Molchanov
Scandinavian Journal of Statistics 25 (1), 235-242, 1998
771998
Statistics of the Boolean model: from the estimation of means to the estimation of distributions
IS Molchanov
Advances in applied probability 27 (1), 63-86, 1995
761995
Random sets in econometrics
I Molchanov, F Molinari
Cambridge University Press, 2018
692018
Central limit theorem for a class of random measures associated with germ-grain models
L Heinrich, IS Molchanov
Advances in Applied Probability 31 (2), 283-314, 1999
691999
Convex geometry of max-stable distributions
I Molchanov
Extremes 11, 235-259, 2008
642008
(2010)
J Kendall, I Molchanov
New Perspectives in Stochastic Geometry. Berlin: Springer, 2007
592007
New perspectives in stochastic geometry
WS Kendall, G Last, IS Molchanov
Oberwolfach Reports 5 (4), 2655-2702, 2009
522009
Set-valued means of random particles
D Stoyan, IS Molchanov
Journal of Mathematical Imaging and Vision 7, 111-121, 1997
501997
Steepest descent algorithms in a space of measures
I Molchanov, S Zuyev
Statistics and Computing 12 (2), 115-123, 2002
482002
Limit theorems for the diameter of a random sample in the unit ball
M Mayer, I Molchanov
Extremes 10, 129-150, 2007
462007
The system can't perform the operation now. Try again later.
Articles 1–20